Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Side effects of mirtiaz 15

hi i have been taking mirtiaz 15 for past 15 days i sleep till 3 in the afternoon and not feeling well at all what do i do to witdraw the medication i am 38 years old female i went to the doctor for loss of apetite.because of drug induced hyperthyroidism
Tue, 24 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics
Psychiatrist 's  Response
dear
it is not very clear from ur question whether u went to a doctor for reduced appetite or u feel u have developed reduced appetite after taking mirtaz.and u have also mentioned about drug induced hyperthyroidism.
i wud genuinely like to follow up ur case n help u out,but there are certain things i wud like to know-was mirtaz prescribed to u by any of the psychiatrist?
-did a doctor tell u that u have developed drug induced
hyperthyroidism?if yes,--i wud like to know which drug?
-- what is ur TSH,T3&T4 level
well the reason for reduced appetite cud b many.so a proper assessment of the cause is a must.it can be psychological/physical.and both has different line of treatment.
if ur reduced appetite is due to anxiety/depression,u may be given mirtazipine,but again ur normal sleep pattern has to be considered.but if u feel ur sleep has increased after starting of this tablet,instead of totally discontinuing it,just make it half a tablet a day and see for a week and plz do follow up with ur results.
for further query u may visit www.bestpsychiatristindelhi.blogspot.com
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.this is a very common side effect of the drug.If you are having trouble with this then please speak to your doctor.He will either reduce the dose or change the drug.Please do not stop on your own,as it may lead to withdrawal symptoms.bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

what is the side effect of eating 15 18 red proxyvon daily urinal problem

doctor1 MD

hi i took an ipill on sunday that is levonogesterol 1.5mg and then on wednesday 15th august i had t repeat it coz i had unprotected sex aND SINCE IT WAS MY 13TH DAY midcycle i really dint want to get pregnant.........i am worried about the side effects and my mense.my last cycle ws on d 2nd of august.

doctor1 MD

I have been taking 3 x 5mg Norethisterone per day for approximately 15 months and would like to know if this is a common prescribed treatment. After reading lot s of articles n blogs etc I have yet to read any who are being treated as myself. Also will the 15mg per day of prolonged use be acting as a contraceptive..? Thank you

Recent questions on  Thyroid

doctor1 MD

I am living in Bangalore temporarily and have Fibromyalgia. I have been reading that the underlying cause can be due to an under active thyroid. I was doing better but recently began to feel much worse. I don t know what to do or who to see here in the city.

doctor1 MD

hai iam 40yrs old lady having thyroid and bp and for the past 20 days my bp was shooting and i had med yesterday only and today though it has reduced i have more palpatation and my pulse rate is very high as 110 and i also have lungs problem for which i take medicines in need help me out for how to continue medication and what is the normal pulse rate

doctor1 MD

Hi,I have a unusual issue that causes muscle fatigue, general fatigue, and slightly elevated blood pressure. I have been to the E.R. once, and they checked my blood, but said everything came back perfect . I know the doctor said something about checking for sodium potassium and thyroid stuff. I don t know what else though. I ve had this issue for about 3 months now, and it started simply with slight weakness in my upper legs, then as the the day would progress, it would move into calfs, neck and shoulders, etc. Now, anytime I try and walk up stairs,my legs burn, I have out of breath, and it s just very uncomfortable.

doctor1 MD

I had a baby 18 months ago and previous to that suffered from Hyperthyroid due to a virus. I was suffering from significant tachycardia and excessive sweating at that time. RAI Uptake was done etc, Virus resolved rendering my thyroid now Hypoactive for the last 4 years. I am currently taking Synthroid 150mcg. I have been a runner my entire life however first trimester complications caused that to cease. I am not just getting back into it and training for a half marathon. I have noted that my heart rate even after 5 minutes of running is around 186 bpm. I went to my GP to have my TSH and T4 checked to be sure I wasn t over medicated. Everything was normal. His response to this high BPM was to add a Beta-blocker. I have leary of taking it because I have read it will greatly affect my performance while running. I also get a quivering type feeling here and there through out the day in my heart. I get extremely flush almost purple in my face when running. I m wondering if there could something significantly more wrong than the thyroid affect as my GP has mentioned. I asked for a stress test and he said I didn t need one. I am 34 years old, slightly overweight still from post-partum. no other medical conditions, no history of any previous medical conditions other than Gestational Induced Hypertension and ecclampsia which clearly has resolved and Gestational Diabetes which also resolved.

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse ,but still no luck.we did use the back medicine for m otion after 4days while using laxatives. she...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound very specific, does it? A few days ago a hot flash came on and this time the cold sweat was...